Top 10 Tylenol Arthritis Strength – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain, 100 ct

#ad
Tylenol #ad - Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours.

Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to arthritis, headache, joint ache, the common cold, muscle aches, backache, toothache, and pre-menstrual and menstrual cramps. Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever.

These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed. 100-count bottle of tylenol 8 hour arthritis pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains.
BrandTylenol #ad
ManufacturerJohnson & Johnson SLC Hazmat #ad
Height3.84 Inches
Length2.22 Inches
Weight0.24 Pounds
Width2.22 Inches
Part NumberASINPRILAK2754
ModelASINPRILAK2754

2. Tylenol

#ad

Pain Reliever & Fever Reducer, 100 ct, Tylenol Extra Strength Rapid Release Gels with Acetaminophen

#ad
Tylenol #ad - Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief. This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches.

Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever. For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours. This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. 100-count tylenol rapid release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.

Use as a fever reducer and to help treat minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold. For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810

3. Tylenol

#ad

Tylenol 8 Hour Muscle Aches & Pain Acetaminophen Tablets for Muscle & Joint Pain, 100 ct

#ad
Tylenol #ad - Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers – the first is fast-acting and the second is long-lasting – for effective minor joint, minor arthritis and muscle pain that works as hard as you do.

These pain relief tablets can be used by adults and children who are 12 years and older and have an excellent safety profile when used as directed. This oral pain reliever medicine helps alleviate minor body aches and pains, so you can take control of your joint and muscle pain and take back your day with pain relief that works as hard as you do.

100-count bottle of tylenol 8 hour muscle aches & Pains Acetaminophen Tablets to provide temporary relief of muscle, joint and body aches and pains and to help reduce fever. Experience fast-acting, joint, knee, arthritis and body aches and pains with Tylenol, effective relief and alleviate muscle, the #1 doctor recommended brand of pain reliever.
BrandTylenol #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height4 Inches
Length2.38 Inches
Weight0.25 Pounds
Width2.38 Inches
Part Number493961
Model493961

4. Tylenol

#ad

Tylenol 8 HR Arthritis Pain Caplets 290 Count

#ad
Tylenol #ad - These caplets have a bi-layer design to deliver fast-acting arthritis pain relief. Tylenol, the #1 doctor-recommended brand of pain relievers. Fast-acting relief lasts up to eight hours. 650 milligrams of acetaminophen per caplet. Temporarily relieves minor arthritis pain.
BrandTylenol #ad
ManufacturerTylenol #ad
Part NumberTylenol 8 HR

5. Tylenol

#ad

650mg Acetaminophen, Tylenol Arthritis Pain 250 Caplets Bottle

#ad
Tylenol #ad - Unique patented bilayer caplet. One 250-count bottle of extra strength 650 mg arthritis pain caplets. Unique patented bilayer caplet. For temporary relief of arthritis pain. 8 hours patented time-release.
BrandTylenol #ad
ManufacturerTylenol #ad
Height5 Inches
Length2.5 Inches
Width2.5 Inches
Part NumberTA650

6. Tylenol

#ad

100 ct, Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - Use as a fever reducer and to help provide relief of common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold.

Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. 100-count of tylenol extra strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older. From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2 Inches
Length3.8 Inches
Weight0.02 Pounds
Width2 Inches
Part Number340200
Model340200

7. Tylenol

#ad

225 ct, Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain

#ad
Tylenol #ad - These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed. Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours.

Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever. 225-count bottle of tylenol 8 hour arthritis pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains.

Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, backache, toothache, headache, muscle aches, including those due to arthritis, the common cold, joint ache, and pre-menstrual and menstrual cramps.
BrandTylenol #ad
ManufacturerTYLAE #ad
Height5 Inches
Length0.12 Inches
Weight0.12 Pounds
Width5 Inches
Part Number30045083837
Model30045083837
WarrantyN

8. Tylenol

#ad

100 ct, Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets, 500 mg Acetaminophen

#ad
Tylenol #ad - This sleep aid is non-habit forming when used as directed. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies.

With tylenol pm extra strength caplets Pain Reliever plus Sleep Aid, we give you a better night. 100-count bottle of tylenol pm extra strength caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast. You're a better you all day. Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine. Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2.06 Inches
Length3.88 Inches
Weight0.22 Pounds
Width2 Inches
Part NumberJJ-2404
ModelJJ-2404

9. Tylenol

#ad

170 caplets 650 mg {Imported from Canada}, Tylenol Arthritis Pain

#ad
Tylenol #ad - Second layer gives long lasting comfort with it's time released formula. Easy to open bottle for when the pain makes it hard to turn caps. Gives long lasting relief so your day doesn't have to stop when the pain flares up. First layer gives instant relief by dissolving quickly. The arthritis pain tablets are a fast and effective arthritis pain remedy.
BrandTylenol #ad
ManufacturerTylenol #ad
Height5.16 Inches
Length2.32 Inches
Weight0 Pounds
Width2.32 Inches
Part NumberTA650

10. Tylenol

#ad

Tylenol Reg Strngth 100'S Size 100ct Tylenol 325 Mg Regular Strength Pain Reliever

#ad
Tylenol #ad - Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever. 100-count bottle of tylenol regular Strength Tablets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.

This oral pain reliever can be used by adults and children who are 6 years and older. Use as a fever reducer and to help alleviate common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold. Each pain relief tablet contains 325 mg of acetaminophen for effective, pain relief, and has an excellent safety profile when used as directed.
BrandTylenol #ad
ManufacturerTylenol #ad
Height3.2 Inches
Length1.7 Inches
Weight0.15 Pounds
Width1.7 Inches
Part NumberI00001441